Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Packet structure and paramodular forms


Author: Ralf Schmidt
Journal: Trans. Amer. Math. Soc. 370 (2018), 3085-3112
MSC (2010): Primary 11F46, 11F70
DOI: https://doi.org/10.1090/tran/7028
Published electronically: October 24, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We explore the consequences of the structure of the discrete automorphic spectrum of the split orthogonal group $ \operatorname {SO}(5)$ for holomorphic Siegel modular forms of degree $ 2$. In particular, the combination of the local and global packet structure with the local paramodular newform theory for $ \operatorname {GSp}(4)$ leads to a strong multiplicity one theorem for paramodular cusp forms.


References [Enhancements On Off] (What's this?)

  • [1] James Arthur, Automorphic representations of $ {\rm GSp(4)}$, Contributions to automorphic forms, geometry, and number theory, Johns Hopkins Univ. Press, Baltimore, MD, 2004, pp. 65-81. MR 2058604
  • [2] James Arthur, The endoscopic classification of representations. orthogonal and symplectic groups, American Mathematical Society Colloquium Publications, vol. 61, American Mathematical Society, Providence, RI, 2013. MR 3135650
  • [3] Armand Brumer and Kenneth Kramer, Paramodular abelian varieties of odd conductor, Trans. Amer. Math. Soc. 366 (2014), no. 5, 2463-2516. MR 3165645, https://doi.org/10.1090/S0002-9947-2013-05909-0
  • [4] Ping-Shun Chan and Wee Teck Gan, The local Langlands conjecture for $ \rm GSp(4)$ III: Stability and twisted endoscopy, J. Number Theory 146 (2015), 69-133. MR 3267112, https://doi.org/10.1016/j.jnt.2013.07.009
  • [5] Laurent Clozel, Purity reigns supreme, Int. Math. Res. Not. IMRN 2 (2013), 328-346. MR 3010691
  • [6] Martin Eichler and Don Zagier, The theory of Jacobi forms, Progress in Mathematics, vol. 55, Birkhäuser Boston, Inc., Boston, MA, 1985. MR 781735
  • [7] David Farmer, Ameya Pitale, Nathan Ryan, and Ralf Schmidt, Multiplicity one for $ L$-functions and applications, Preprint, 2013. http://arxiv.org/abs/1305.3972.
  • [8] David W. Farmer, Ameya Pitale, Nathan C. Ryan, and Ralf Schmidt, Survey article: Characterizations of the Saito-Kurokawa lifting, Rocky Mountain J. Math. 43 (2013), no. 6, 1747-1757. MR 3178443, https://doi.org/10.1216/RMJ-2013-43-6-1747
  • [9] Wee Teck Gan and Shuichiro Takeda, The local Langlands conjecture for $ {\rm GSp}(4)$, Ann. of Math. (2) 173 (2011), no. 3, 1841-1882. MR 2800725, https://doi.org/10.4007/annals.2011.173.3.12
  • [10] Stephen Gelbart and Hervé Jacquet, A relation between automorphic representations of $ {\rm GL}(2)$and $ {\rm GL}(3)$, Ann. Sci. École Norm. Sup. (4) 11 (1978), no. 4, 471-542. MR 533066
  • [11] Valeri Gritsenko, Arithmetical lifting and its applications, Number theory (Paris, 1992-1993) London Math. Soc. Lecture Note Ser., vol. 215, Cambridge Univ. Press, Cambridge, 1995, pp. 103-126. MR 1345176, https://doi.org/10.1017/CBO9780511661990.008
  • [12] Guy Henniart, Sur la fonctorialité, pour $ \rm GL(4)$, donnée par le carré extérieur, Mosc. Math. J. 9 (2009), no. 1, 33-45, back matter. MR 2567395
  • [13] Jennifer Johnson-Leung and Brooks Roberts, Twisting of paramodular vectors, Int. J. Number Theory 10 (2014), no. 4, 1043-1065. MR 3208874, https://doi.org/10.1142/S1793042114500146
  • [14] Henry H. Kim, Functoriality for the exterior square of $ {\rm GL}_4$ and the symmetric fourth of $ {\rm GL}_2$, J. Amer. Math. Soc. 16 (2003), no. 1, 139-183. With appendix 1 by Dinakar Ramakrishnan and appendix 2 by Kim and Peter Sarnak. MR 1937203, https://doi.org/10.1090/S0894-0347-02-00410-1
  • [15] Ameya Pitale, Abhishek Saha, and Ralf Schmidt, Transfer of Siegel cusp forms of degree 2, Mem. Amer. Math. Soc. 232 (2014), no. 1090, vi+107. MR 3243731
  • [16] Cris Poor, Ralf Schmidt, and David Yuen, Paramodular forms of level $ 8$ and weights $ 10$ and $ 12$, International Journal of Number Theory, to appear.
  • [17] Cris Poor and David S. Yuen, Paramodular cusp forms, Math. Comp. 84 (2015), no. 293, 1401-1438. MR 3315514, https://doi.org/10.1090/S0025-5718-2014-02870-6
  • [18] Brooks Roberts and Ralf Schmidt, On modular forms for the paramodular groups, Automorphic forms and zeta functions, World Sci. Publ., Hackensack, NJ, 2006, pp. 334-364. MR 2208781, https://doi.org/10.1142/9789812774415_0015
  • [19] Brooks Roberts and Ralf Schmidt, Local newforms for GSp(4), Lecture Notes in Mathematics, vol. 1918, Springer, Berlin, 2007. MR 2344630 (2008g:11080)
  • [20] Brooks Roberts and Ralf Schmidt, Some results on Bessel functionals for $ {\rm GSp}(4)$, Doc. Math. 21 (2016), 467-553. MR 3522249
  • [21] David E. Rohrlich, Elliptic curves and the Weil-Deligne group, Elliptic curves and related topics, CRM Proc. Lecture Notes, vol. 4, Amer. Math. Soc., Providence, RI, 1994, pp. 125-157. MR 1260960
  • [22] Ralf Schmidt, Archimedean aspects of Siegel modular forms of degree $ 2$, Preprint, 2015. To appear in Rocky Mountain J. Math.
  • [23] Ramin Takloo-Bighash, $ L$-functions for the $ p$-adic group $ {\rm GSp}(4)$, Amer. J. Math. 122 (2000), no. 6, 1085-1120. MR 1797657
  • [24] Rainer Weissauer, Endoscopy for $ {\rm GSp}(4)$ and the cohomology of Siegel modular threefolds, Lecture Notes in Mathematics, vol. 1968, Springer-Verlag, Berlin, 2009. MR 2498783

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 11F46, 11F70

Retrieve articles in all journals with MSC (2010): 11F46, 11F70


Additional Information

Ralf Schmidt
Affiliation: Department of Mathematics, University of Oklahoma, Norman, Oklahoma 73019-3103
Email: rschmidt@math.ou.edu

DOI: https://doi.org/10.1090/tran/7028
Received by editor(s): May 18, 2016
Received by editor(s) in revised form: July 19, 2016
Published electronically: October 24, 2017
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society